# SDR UPS96221258

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION ON LOWER FLANGE OF FRAME STA 720A WL 149 RBL 7-10.  CUT OUT DAMAGED SECTION AND ACCOMPLISHED REPAIR IAW SRM 53-10-4.
